# SDR ASAA0946920

- Difficulty date: October 11, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEER WEB UPPER SURFACE CORRODED JUST FWD OF RT FWD MOUNT FOR THE AFT GALLEY.  REMOVED WEB FABBED REPLACEMENT WEB & INSTALLED WEB IAW B737 400 SRM 51 40 02.
